My G P gave me an injection into my knee cap five days ago, this is for osteoarthritis. I was told it may be a couple of days before I felt less pain but my knee is really painful to touch still and it wakes me at night on turning over. Am I expecting too much and too soon? I would be grateful to hear from others who had a cortisone jab. Polly X
Still have knee pain: My G P gave me an... - Pain Concern
I have had several in my big toe. Sometimes the inflammation is a lot worse for a few days, then it slowly gets better and suddenly I realised it had worked. Other times it was barely noticeable, and it worked, but then sometimes it didn't work, and that was when they decided that I had had enough and I wouldn't be having any more.
So give it a bit more time before you go back to your GP.
See a sports masseur. Pain killers or anti-inflammatories cannot cause muscles which are over tight to become looser. They need someone to stretch them out.
Cortisone is known to damage ligaments. Look at cortisone-info.com/Side-Eff....
Also worth seeing an Alexander teacher for help with muscle control.